中山大学学报自然科学版
 Home  |  About Journal  |  Editorial Board  |  Subscriptions  |  Instruction  |  Advertisement  |  Contacts Us  |  Chinese
  2019, Vol. 58 Issue (2): 155-160    DOI: 10.13471/j.cnki.acta.snus.2019.02.020
Current Issue| Next Issue| Archive| Adv Search |
The stability of a SEIR model with saturate incidence and latency
DOU Zhongli1, WANG Rui2
1.Rongzhi College, Chongqing Technology and Business University, Chongqing 400055, China;
2. School of Mathematics Science, Chongqing University, Chongqing 401331, China

Copyright ©
Supported by: Beijing Magtech